MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP HBSAGII CONFIRMANTORY (CONF) ASSAY; HBSAG CONFIRMATORY IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP HBSAGII CONFIRMANTORY (CONF) ASSAY; HBSAG CONFIRMATORY IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was sent to the customer's site for system inspection.The cse replace the aspirate probe/wash guide service kit, 2 way valve and 3 way valve service kits, and tubing.The assay was recalibrated, and the cse performed a precision check with quality control material with acceptable results.The cause for the (b)(6) result obtained on a diluted (b)(6) patient sample is unknown.There is no patient sample available for further testing.No conclusion can be drawn.The (b)(6) instruction for use (ifu) in the results section states the following: "samples reported as redilute require further dilution for confirmation." cse precision check: (b)(6) qc precision check results: (b)(6).Havt qc precision check results: (b)(6).The instrument is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A (b)(6) result was obtained on a dilution (b)(6) patient sample.The customer observed with a re-dilute flag when (b)(6) testing was initially performed, however prior to diluting the sample for (b)(6) testing, the sample was run neat confirming the (b)(6) results.There are no reports that treatment was altered or prescribed or adverse health consequences due to the (b)(4) diluted (b)(6) result.

Brand Name
ADVIA CENTAUR XP HBSAGII CONFIRMANTORY (CONF) ASSAY
Common Device Name
HBSAG CONFIRMATORY IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7318836
Report Number1219913-2018-00098
Device Sequence Number18859512
Product Code LOM
UDI-Device Identifier00630414472874
UDI-Public00630414472874
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2019
Device Model NumberN/A
Device Catalogue Number10309058
Device Lot Number3119
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1